View : 70 Download: 0

Uniqueness of solutions for the boundary value problem of certain nonlinear elliptic operators via p-harmonic boundary

Title
Uniqueness of solutions for the boundary value problem of certain nonlinear elliptic operators via p-harmonic boundary
Authors
Lee Y.H.
Ewha Authors
이용하
SCOPUS Author ID
이용하scopus
Issue Date
2017
Journal Title
Communications of the Korean Mathematical Society
ISSN
1225-1763JCR Link
Citation
Communications of the Korean Mathematical Society vol. 32, no. 4, pp. 1025 - 1031
Keywords
A-harmonic functionBoundary value problemP-harmonic boundary
Publisher
Korean Mathematical Society
Indexed
SCOPUS; KCI scopus
Document Type
Article
Abstract
We prove the uniqueness of solutions for the boundary value problem of certain nonlinear elliptic operators in the setting: Given any continuous function f on the p-harmonic boundary of a complete Riemannian manifold, there exists a unique solution of certain nonlinear elliptic operators, which is a limit of a sequence of solutions of the operators with finite energy in the sense of supremum norm, on the manifold taking the same boundary value at each p-harmonic boundary as that of f. © 2017 Korean Mathematical Society.
DOI
10.4134/CKMS.c160233
Appears in Collections:
사범대학 > 수학교육과 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE